# SDR CALA2018060531323

- Difficulty date: May 19, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,260 hours, 29,980 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Frame 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DAMAGED WIRES AT FRAME 63, STRINGER 14L, BETWEEN THE AFT 2 WINDOWS.   REPAIRED THE WIRES 3351-1765 & 3351-1759 IAW ESPM 20-53-21-0201.
